# SDR FDEA202404120457

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 16,413 hours, 7,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 1 AT INDY, A PRIOR LIGHTNING STRIKE WAS DISCOVERED AND ONE FASTENER LOCATION AT STA 452, ON   STRINGER 30L WAS BLENDED TO 0.040 THICK FROM A 0.063 MATERIAL THICKNESS AT THIS LOCATION. THIS AREA WILL BE   REPAIRED WITH A SRM 53-00-01-2R REPAIR 29 DOUBLER. USING EA H-5330-T0378833P1 AS REFERENCE.   REPAIRED SKIN RIVET BY COMPLYING WITH EA H-5330-T0378833 P1.   MAJOR REPAIR.
